# SDR YENA2018100970575

- Difficulty date: July 27, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000042
- Aircraft time: 33,833 hours, 21,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON REF NR 2018-222183 SUPPORT BRACKET FLOOR STRUCTURE LOCATED AT FR80 BETWEEN S29L TO S29R (2EA) ON AFT CARGO COMPARTMENT; REPLACED SUPPORT BRACKET FLOOR STRUCTURE LOCATED AT FR80 BETWEEN S 29L TO S29R (2EA) ON AFT CARGO COMPARTMENT IAW SRM 51-40-08 & DWG 170-65180-433.
